Diablo® III

Screenshake... a serious issue.

(Locked)

90 Human Paladin
5370
Hi.

I've been searching for threads about screenshake and found one buried deep in the forums. I'm surprised not more people are having this issue. But the screenshaking in the game during fights, and especially in Act III (generaly) is way to much. I understand it's all part of the ambiance and atmosphere of the story etc.

We really need an option to turn this 'feature' off!

Screenshake creates headaches, vertigo, nausea, a strain on the eyes and an all over unpleasant playing experience in the long run.

Diablo is a fast paced, chaotic yet tactical game. It just hard to do all of this when the screen shakes constantly. If we can turn certain graphical efx's off, why not the shaking? :)

Thanks. :)
Same problem.
I have had a lot of headaches because of this. This is unpleasant to say the least! This NEEDS to be turned of with an option or something. The sooner the better, this is a health matter.
Edited by Aruken#1127 on 19/05/2012 18:55 BST
90 Human Paladin
5370
Seems I'm not alone with this little 'problem' :)
Thanks for the replies.
85 Draenei Paladin
3785
"Screenshake creates headaches, vertigo, nausea, a strain on the eyes and an all over unpleasant playing experience in the long run."

Oh come on hahaha, Why oh WHY do ppl keep on trying to change a game its not even a MMO you dont go calling Square Enix because a final fantasy head player has pink hair and you want it black.

Play how it is, YES also how act III is, more games have earthquakes that leads to screenshaking you keep playing those as well.

I do understand that sometimes "very" sometimes there is a game that has the option to put screen shaking off but those games are really rare.

I wnat to understand you but just cant due to the fact that you throwing it on headaches, vertigo, nausea etc...thats just to ridiculous
I would also like to see an option to disable Screen Shake. It can get pretty ridiculous with something like Meteor Shower and one of my regular groupmates finds it really bothersome.

I don't think it detracts from the experience to have that option (screen shake doesn't make the game more difficult or anything) and it can large boon to some players out there. Thankfully, it's not too bad on my end, but I can sympathize as most games with forced motion blur are unplayable for me.
Edited by Caladein#1719 on 21/05/2012 11:22 BST
screen shake for the sorcerer's meteor is an absolute joke. it's so bad that i can't even pick up items at times, and it happens for everyone, not just the sorcerer who is casting it. what were they thinking? it's already hard at times to follow what's happening.
GOOOO BAAAAAACK to WOW!

Hope I was clear enough...-_-
"Screenshake creates headaches, vertigo, nausea, a strain on the eyes and an all over unpleasant playing experience in the long run."

Oh come on hahaha, Why oh WHY do ppl keep on trying to change a game its not even a MMO you dont go calling Square Enix because a final fantasy head player has pink hair and you want it black.

Play how it is, YES also how act III is, more games have earthquakes that leads to screenshaking you keep playing those as well.

I do understand that sometimes "very" sometimes there is a game that has the option to put screen shaking off but those games are really rare.

I wnat to understand you but just cant due to the fact that you throwing it on headaches, vertigo, nausea etc...thats just to ridiculous


Wow, way to be a jerk.

They are NOT complaining about gamplay or anything related to ACT III in that sense..Just a screen-shake feature that is needless and should be able to patch an option to turn it off into the game.

The complaints about nausea, vertigo and such are real..Even though you (and me) fortunately don´t suffer from it doesn´t mean the problem doesn´t exist for some if not many players.

I really do not understand how people can respond like total douchebags to a legitimate request like this.
I didn't even realize there was a screenshake before you made this thread, that's pretty neat.

Thanks for this information. Guess I was just so immersed in the game I didn't even notice small matters like that.
I also have experienced headaches and motion sickness from the constant screenshake.

I understand that it was added for immersion and to make hits seem powerful, but its a bit overboard.

Unless an option to disable screenshake is patched i will not be playing my barbarian or monk.
85 Human Warrior
5465
bump. Even now after playing in Act 3 for an hour, the screen seems to shake while looking at this forum. This is very unpleasent.
second this

can cause headaches for sure

would be nice to have a an option to turn it off
Now I know why I feel dizzy after playing 6 hours of battlefield 3. :(
This screen shake feature is HORRIBLE! I cannot stand to play my monk for more than max 1 hour at a time before I get nausea and headaches! EVERY TIME I attack an enemy (which is all the time in D3) the screen shakes like it's the friggin' end of times!!!
What I can't understand, how in the world is that annoying ...
My brain just simply can't comprehend the idea of how screen "shaking" could annoy someone... Really, someone explain this to me in depth because I have trouble understanding the problem -_-
Thunder, do you have problems with your eyes hurting when you watch 3D movies in the cinema?

I know I do after a while. If you don't, you probably won't ever be able to fully understand it, because you can't feel it on your own body.

Some people react strongly towards flashing lights, shaking pictures, bright lights and so on. If you really want to understand the problem you'd probably want to google and /or ask a doctor so he can tell you the exact physical reactions behind.

If you do get a headache or whatever watching 3D movies, I guess you could say it's sort of like that.
19/05/2012 14:49Posted by Bastion
I hate how WoW has created this pampered race of players :(


That's a bit unfair, Bastion. There are people who through no fault of their own react badly to things like flashes or screen-shaking. I remember when lightning was first introduced inLotRO I got an instant migraine. Surprised the hell outta me but it was caused by the game. Apparently it affected a lot of folk negatively as well and they changed it up a bit and no more problems.

Empathy, try it. :)
This thread is locked.

Please report any Code of Conduct violations, including:

Threats of violence. We take these seriously and will alert the proper authorities.

Posts containing personal information about other players. This includes physical addresses, e-mail addresses, phone numbers, and inappropriate photos and/or videos.

Harassing or discriminatory language. This will not be tolerated.

Forums Code of Conduct

Report Post # written by

Reason
Explain (256 characters max)
Submit Cancel

Reported!

[Close]